# SDR UPS06146508

- Difficulty date: March 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 5,848 hours, 3,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 672 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING BETWEEN RIB 9 AND RIB 10 AFT SECTION OF WEB CRACKED (AFT OF REAR SPAR).  REMOVED AND REPLACED WEB STIFFENER PER A300 SRM 51-40-00.
